# SDR UPS804823

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED, ON CLIMBOUT NR 1 OIL QUANTITY DROPPED TO 2 QTS, THEN PROGRESSIVELY DROPPED TO 0.  OIL PRESSURE STARTED TO FLUCTUATE NR 1 ENGINE SHUTDOWN, OCCURRED AT FL 310.  WINDMILLING DATA N1 28.9, N2 14.9, 0 PSI OIL PRESSURE, 0 OIL QUANTITY.  ENG OIL LOSS GAUGED BY STARTER INTERNAL FAILURE.  REMOVED AND REPLACED STARTER ASSY AS PER MM 80-10-01, SERVICED STARTER OIL AND ENG OIL QTY TO PROPER LEVEL.  RAN OPS, CK'D STARTER AND ENG FOR LEAKS, NO LEAKS FOUND.
